MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200; PORTABLE ELECTRIC VENTILATOR

RESPIRONICS, INC. TRILOGY 200; PORTABLE ELECTRIC VENTILATOR
Model Number 1032800
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
A device was returned to a service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There was no report of patient harm or injury.A trilogy 200 ventilator was returned to a third-party service center for foam remediation on the device.There was no harm or injury reported.During the evaluation of the device at the third-party service center, the device failed a test step related to pressure.The device was requested to return unrepaired to the customer.The sound abatement foam was replaced preventatively.
 
Additional Manufacturer Narrative
The capa process identified complaints not being created for quality issues found during third party servicing.Based on a review of records impacted by the identified issue, it was determined that this record needed to be corrected and is now being submitted accordingly.

Brand Name
TRILOGY 200
Common Device Name
PORTABLE ELECTRIC VENTILATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key24779167
Report Number2518422-2026-111910
Device Sequence Number9904566
Product Code CBK
UDI-Device Identifier00606959022683
UDI-Public00606959022683
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1032800
Device Catalogue Number1032800
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2024
Initial Report FDA Received Date04/03/2026
Date Device Manufactured05/13/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown